# SDR AALA20161014006

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 89,803 hours, 41,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 15621
- Condition: Discharged
- Location: Cabin
- Part time: 48,142 hours, 24,363 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CEILING EMERGENCY LIGHTS BETWEEN ROW 28 AND 31 ILLUMINATE WHEN POWER IS TURNED OFF.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.  OPERATIONAL CHECK NORMAL IAW AMM 33-53-00.
